# SDR EIAA9610

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Vlv
- Part number: 366103
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL - DURING TAXI NR 1 HYDRAULIC SYSTEM DROPPED SUDDENLY.  NO STEERING CONTROL.  PUMPS SHUT DOWN WITHIN 10 SECONDS.  LEFT BODY GEAR SELECTOR VALVE BODY FOUND SPLIT.  SAME REPLACED PER MM 32-31-03.  CHECKED NR 1 EDP AND ADP CASE DRAIN FILTERS, FOUND CLEAN.  SERVICED NR 1 HYD SYSTEM.  OPERATED NR 1 EDP AND ADP FOR 2 MINUTES AND CYCLED FLIGHT CONTROLS.  RE-CHECKED CASE DRAIN FILTERS, FOUND CLEAN.  BLED BODY GEAR NOSE SLECTOR VALVE AND CHECKED VALVE OPERATION PER MM 32-31-03.  (M)
